# SDR AALA202008059009

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EXCESSIVE PLAY, ELEVATOR HINGE ARM #2 END FITTING BEARING ON LEFT HAND HORIZONTAL STABILIZER.  REPLACED HINGE FITTING PER AMM TASK 55-16-42-400-001-A.
